# SDR SWAA2024031453126

- Difficulty date: February 16, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 58,836 hours, 35,208 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLES CRACKS ON PANEL 211A (MARKED)<[01] UPON INVESTIGATION FOUND COCKPIT PANEL 211A IS ACTUALLY 212B. FOUND ONE CRACK ON PANEL 212B; REPAIRED PANEL 212B PER CMM 25-00-66 REPAIR 3-1 PARAGRAPH 4 APPLIED FIBERGLASS AT 10:30 AM;[02] VERIFIED 24HR CURE OF FIBERGLASS REPAIR TO PANEL 212B IAW CMM 25-00-66 REPAIR 3-1 PARAGRAPH 4 AND REPLACED RIVET IN REPAIRED AREA IAW SRM 51-40-02-0G-0;[03] VERIFIED ITEMS 1 AND2
